On the stability of canonical forms of singular linear difference systems release_me27ytwgu5dt3jewthg7secdh4

by Guoting Chen, Abdelmajid Fahim

Published in Pacific Journal of Mathematics by Mathematical Sciences Publishers.

2000   Volume 192, p239-256

Archived Files and Locations

application/pdf  284.9 kB
file_penrnmxjwnb4hp2pg4oauu5p6y
www-gat.univ-lille1.fr (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2000-02-01
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0030-8730
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 0a0631c4-6ca9-4634-a87c-06d83b6367d1
API URL: JSON